# SDR R61A201702260177

- Difficulty date: February 26, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N416YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000381
- Aircraft time: 8,489 hours, 6,058 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: False Indication
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THAT THE R2 DOOR LOCKED INDICATOR, ARMED INDICATOR WAS READING INCORRECTLY. MAINTENANCE ADJUSTED THE R2 DOOR SLIDE INDICATOR IAW AMM AND OPS CHECKED GOOD.
